Skip to Main content Skip to Navigation
Journal articles

Iterative construction of replicated designs based on Sobol' sequences

Abstract : In the perspective of estimating main effects of model inputs, two approaches are studied to iteratively construct replicated designs based on Sobol' sequences. Space-filling properties of the resulting designs are studied based on two criteria.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01349444
Contributor : Laurent Gilquin Connect in order to contact the contributor
Submitted on : Tuesday, January 3, 2017 - 12:25:14 PM
Last modification on : Monday, July 19, 2021 - 4:40:03 PM

File

Manuscript.pdf
Files produced by the author(s)

Licence


Copyright

Identifiers

Citation

Laurent Gilquin, Lluís Jiménez Rugama, Elise Arnaud, Fred Hickernell, Hervé Monod, et al.. Iterative construction of replicated designs based on Sobol' sequences. Comptes Rendus. Mathématique, Centre Mersenne (2020-..) ; Elsevier Masson (2002-2019), 2017, 355 (1), pp.10-14. ⟨10.1016/j.crma.2016.11.013⟩. ⟨hal-01349444v3⟩

Share

Metrics

Record views

803

Files downloads

1915